# SDR 97ZZZX673

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Tube
- Part number: 900F5331230111
- Condition: Leak
- Location: Eng Oil
- Part time: 873 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBE REPLACED PER SL 900-016.  CORRECTION OF ENGINE OIL LEAK.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
